# SDR IPXA2024020876679

- Difficulty date: January 22, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4522374001CB8
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT-FLOOR PANEL 151NG CRACKED FABBED PNL 151NG FROM 4522-374001CB-8 BAT# 3996294 PER SREO A300-5320-16407-E REVIEWED
